Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Nausea, dizziness, neck and back pain, numbness in toes, pinched nerve. History of whiplash. Treatment?

I have nausea, dizzyness, neckpain , backpain , problems with my vocal cords (I cannot sing anymore the way I used to) and sometimes I lose feeling in the toes of my right foot. On days when my neck and back hurt more, I have more nausea andget more often dizzy. The nausea is also more in the mornings. I had whiplash about 10 years ago. The ENT specialist said my ears are ok (he did 5 different tests). The neurologist said I have a pinched nerve in my neck. None of the pills for nausea and dizzyness have helped me.
Asked On : Tue, 18 Sep 2012
Answers:  1 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
HELLO PATIENT,
YOU R SUFFERING FROM CERVICAL SPONDYLOSIS AND DISC SLIP.
YOU MAY TAKE TREATMENT FROM ACUPRESSURE AND MAGNETOTHERAPY SPECIALIST TO GET
RELEIF.
IF IT IS CONVENIENT U MAY VISIT TO MY CLINIC AND GET RELEIF IN 15 DAYS OR 1 MONTH.
I N MEAN TIME U CAN PLACE SOUTH POLE OF MAGNET TO GET SOME RELEIF.
DR. A.K.SANGAL,MEERUT.MOB;9358187406. 18.09.2012
Answered: Tue, 18 Sep 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor